Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unpublished Mathematical Tables


Journal: Math. Comp. 2 (1947), 353-354
DOI: https://doi.org/10.1090/S0025-5718-47-99569-0
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. C. Cunningham, Quadratic and Linear Tables. London, 1927, p. 89-92.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99569-0
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society